# SDR AALA2019082879058

- Difficulty date: August 12, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N102NN
- Make and model: Airbus A321-231
- Aircraft serial: 5860
- Aircraft time: 20,869 hours, 4,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320600
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND AFT PASSENGER DOOR  CUT OUT LOWER SILL BETWEEN FR 66 AND FR 68 AT +Y1698. REPAIRED LOWER SILL PER SRM 53-41-14-300-001 FIG 20101 SHEET 4.
